# SDR IPXA10558402

- Difficulty date: January 25, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 18,909 hours, 12,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1200-1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFT CARGO BAY CORROSION IN VARIOUS PLACES ON FLOOR SIDE WALL SUPPORT PANEL LT SIDE FROM STA 1300 TO 1200 LBL 20 (MARKED) REPAIRED IAW SRM 51-70-11-0G AND EO.
